# SDR 97ZZZX4810

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37488
- Make and model: Bell 206B
- Aircraft serial: 2188
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

VALVE APPARENTLY IS STICKING IN THE CLOSED POSITION AND DOES NOT OPEN UP WHEN POWER DEMAND IS DECREASED.  THIS CREATES A MOMENTARY COMPRESSOR STALL RESULTING IN GUNSHOT TYPE SOUNDS COMING FROM THE EXHAUST ON THE TURBINE.
